# SDR CA021105001

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft time: 1,339 hours
- Engine: Pwc PW150A
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 4100S02802
- Condition: Burned Out
- Location: Heater Element
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE INLET ADAPTER HEATER BURNED OUT BOTH ELEMENTS WHEN SELECTED ON JUST PRIOR TO TAKE OFF. ENGINE BLEEDS WERE ON AND THE RESULTING SMOKE DRAWN THROUGH AIR CONDITIONING SYSTEM CAUSED A SEVERE BURNING SMELL IN AIRCRAFT. INTAKE HEATER NR 1 C/B TRIPPED, AIRCRAFT RETURNED TO HANGAR FOR INLET ADAPTER RE PLACEMENT.
